Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: desoxyn vivi

Posted by Jazzed on July 15, 2005, at 7:16:58

In reply to Re: desoxyn paulbwell, posted by vivi on July 13, 2005, at 22:30:39


>
> Well I wonder if taking that would be better than adderall? It makes me feel too jittery and almost paranoid. of course I have lost 5 precious pounds!!!!!!!
>
>

Vivi, is it possible your Adderall dose is just too high? How much are you taking? And is it the regular or extended release?

Jazzy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[527916]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jazzed thread:526023
URL: http://www.dr-bob.org/babble/20050713/msgs/527916.html